Items where Author is "S., Uddin,"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

S., Uddin, (2012) A classification of a totally umbilical slant submanifold of cosymplectic manifolds. Abstract and Applied Analysis, 2012 (2012). p. 8.

S., Uddin, (2012) An inequality for contact CR-warped product submanifolds of nearly cosymplectic manifolds. Journal of inequalities and its Applications, 2012 (2012). doi:10.1186/1029-242X-2012-304.

S., Uddin, (2012) Semi-invariant warped product submanifolds of cosymplectic manifolds. Journal of Inequalities and Applications, 2012 (2012). doi:10.1186/1029-242X-2012-19.

S., Uddin, (2012) Warped Product Pseudo-Slant Submanifolds of a Nearly Cosymplectic Manifold. p. 13.

S., Uddin, (2012) Warped product CR-submanifolds of Lorentzian 946;- Kenmotsu manifolds. Sensors and Actuators B:Chemical, 92 (106). pp. 157-163.

S., Uddin, (2012) Warped product submanifolds of LP-Sasakian manifolds. p. 11.

S., Uddin, (2012) Warped product submanifolds of a Kenmotsu manifold. Turkish Journal of Mathematics, 36 (2012). pp. 319-330.

This list was generated on Wed Sep 20 02:09:40 2017 MYT.